# SDR SWAA2021081993441

- Difficulty date: June 19, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rub Strip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER SLIDE SEAL RUB GUIDE IS CRACKED / REMOVED CRACKED RUB GUIDE FROM LT HORIZ STAB UPPER SLIDE SEAL IAW SOPM 20-50-01 56306U 18JUN20 LEAD 41 18JUN20 REPLACED THE LT HORZ STAB UPPER SLIDE SEAL RUB GUIDE IAW MM 53-31-31-400-802 STEPS 3E(24-25).
